MAUDE Adverse Event Report: TELEFLEX INCORPORATED HUDSON RCI; TUBE, TRACHEAL (W/WO CONNECTOR)

TELEFLEX INCORPORATED HUDSON RCI; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number IPN048944
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient nasally intubated with 7.5 nasal ray tube.No forceps used for placement.Placement done in left nare without trauma.Glidescope used to view vocal cords.Tube slid through cords smoothly.Ventilator sounded few minutes after placement indicating air leak in circuit.Tidal volumes were decreased.Patient remained hemodynamically stable throughout event.Patient was not hypoxic.Tube was emergently exchanged and cuff inflated with appropriate tidal volume and end-tidal co2(etco2) confirmation.

Brand Name
HUDSON RCI
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
TELEFLEX INCORPORATED
po box 12600
durham NC 27709
MDR Report Key10778175
Report Number10778175
Device Sequence Number19793549
Product Code BTR
UDI-Device Identifier14026704617804
UDI-Public(01)14026704617804
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/15/2020
Report Date (Section F) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN048944
Device Catalogue Number5-22315
Device Lot Number731900340
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/03/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/15/2020